Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linear differential equations where nonoscillation is equivalent to eventual disconjugacy


Author: Jerry R. Ridenhour
Journal: Proc. Amer. Math. Soc. 49 (1975), 366-372
MSC: Primary 34C10
MathSciNet review: 0364759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions on $ n$th order linear differential equations are given which imply that nonoscillation is equivalent to eventual disconjugacy. These conditions are in the form of assumptions that certain boundary-value functions are infinite for all values of the argument.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0364759-X
Keywords: Linear differential equations, oscillation, nonoscillation, conjugacy, disconjugacy, eventual disconjugacy, $ k$th conjugate point, extremal solutions, boundary-value functions, distributions of zeros
Article copyright: © Copyright 1975 American Mathematical Society